# SDR DXTA2018060741039

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 653 hours, 433 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR DID NOT RETRACT AFTER TAKEOFF AND AFTER THE LANDING GEAR LEVER WAS SELECTED UP.  THE GEAR DISAGREE RIGHT CAS MESSAGE DISPLAYED, ACCOMPANIED WITH A YELLOW BOXED RIGHT MAIN GEAR DOWN INDICATION. THE GEAR DISAGREE CHECKLIST AND THE LANDING GEAR WILL NOT RETRACT CHECKLIST WERE COMPLETED.  REMOVED AND REPLACED THE RT MLG PCB IAW AMM 24-60-40,  REMOVED AND REPLACED THE RT MLG UPLOCK SWITCH,  PERFORMED AN OPS CHECK OF THE SWITCH AND PCB. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
